MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP; INTERMITTENT CATHETER

C.R. BARD INC. (COVINGTON) -1018233 MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP; INTERMITTENT CATHETER
Catalog Number 50816G
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.A labeling review was not performed because labeling could not have prevented the reported failure.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that patient said the tip of the intermittent catheter was not made properly and it was too sharp and caused them a lot of irritation.It was unclear if lot number was requested.No additional information provided.No medical intervention was reported.
 
Event or Problem Description
Patient said the tip of the catheter is not made properly and it is too sharp and caused him a lot of irritation.It is unclear if lot number was requested.No additional information provided.No medical intervention was reported.Per customer via phone on 01aug2025, it was reported that they were forced to switched to magic 3 catheters, tip was sharp and feels like urethra was being cut inside, lubricant was like oil and their hand slipped because of the oiliness.They were no longer using but wishes to send a sample in and would like a results letter.
 
Additional Manufacturer Narrative
The reported event is unconfirmed- product met specifications.Visual: received 5 unopened magic3 go.Verified material number 50816g and batch number jujx0486.Visual inspection noted no obvious observations.No nicks, burrs, bends, flash, bumps or sharps present.Therefore, the product meets specifications.As the reported event is unconfirmed, a risk and labeling review is not required.A review of the device history record was not necessary due to the reported event being unconfirmed.Corrections: d, e, h.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGIC3 GO MALE COUDE CATHETER WITH SUREGRIP
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22298651
Report Number1018233-2025-04803
Device Sequence Number9311686
Product Code EZD
UDI-Device Identifier00801741137037
UDI-Public(01)00801741137037(11)241112(17)260928(10)JUJX0486
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2026
Device Catalogue Number50816G
Device Lot NumberJUJX0486
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale